Alert archive / Oklahoma / Tornado Warnings in 2022

Tornado Warning 37, NWS Tulsa, OK

December 13, 2022Choctaw County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Dec 13, 2022, 11:03 AM CST for Choctaw County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 13, 2022, 11:03 AM CST (17:03 UTC)
Expired
Dec 13, 2022, 11:45 AM CST
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Choctaw County, OK

The radar

The Western Arkansas radar (KSRX), 179 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 10:35 PM CSTSevere Thunderstorm WatchSPC353 days
Dec 13, 9:07 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2022-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 943 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2022-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 405 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
943 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
405 m²/s²
0-3 km storm-relative helicity
550 m²/s²
Significant tornado parameter
3.1
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted.

053 
WFUS54 KTSA 131703
TORTSA
OKC023-131745-
/O.NEW.KTSA.TO.W.0037.221213T1703Z-221213T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1103 AM CST Tue Dec 13 2022

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Eastern Choctaw County in southeastern Oklahoma...

* Until 1145 AM CST.
    
* At 1103 AM CST, a severe thunderstorm capable of producing a
  tornado was located 8 miles northwest of Paris, moving northeast at
  55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Hugo...                           Fort Towson...
  Sawyer...                         Hugo Lake State Park...
  Raymond Gary State Park...        Goodland...
  Grant...                          Ord...
  Fallon...                         Huskey...
  Swink...                          Frogville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
      3388 9554 3393 9556 3394 9560 3391 9564
      3415 9537 3415 9516 3394 9516 3396 9523
      3389 9526 3390 9526 3391 9527 3387 9529
      3389 9533 3387 9534
TIME...MOT...LOC 1703Z 232DEG 46KT 3378 9561 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
4 follow-up statements
050 
WWUS54 KTSA 131716
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1116 AM CST Tue Dec 13 2022

OKC023-131745-
/O.CON.KTSA.TO.W.0037.000000T0000Z-221213T1745Z/
Choctaw OK-
1116 AM CST Tue Dec 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CST FOR EASTERN
CHOCTAW COUNTY...
    
At 1115 AM CST, a severe thunderstorm capable of producing a tornado
was located 9 miles southeast of Goodland, moving northeast at 55
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Hugo...                           Fort Towson...
Sawyer...                         Hugo Lake State Park...
Raymond Gary State Park...        Goodland...
Grant...                          Ord...
Fallon...                         Huskey...
Swink...                          Frogville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
      3388 9554 3393 9556 3394 9560 3395 9560
      3415 9537 3415 9516 3394 9516 3396 9523
      3389 9526 3390 9526 3391 9527 3387 9529
      3389 9533 3387 9534
TIME...MOT...LOC 1715Z 232DEG 46KT 3388 9546 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
406 
WWUS54 KTSA 131725
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1125 AM CST Tue Dec 13 2022

OKC023-131745-
/O.CON.KTSA.TO.W.0037.000000T0000Z-221213T1745Z/
Choctaw OK-
1125 AM CST Tue Dec 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CST FOR EASTERN
CHOCTAW COUNTY...
    
At 1124 AM CST, a severe thunderstorm capable of producing a tornado
was located 4 miles south of Sawyer, moving northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Fort Towson...                    Sawyer...
Hugo Lake State Park...           Raymond Gary State Park...
Fallon...                         Huskey...
Swink...                          Frogville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3387 9540 3395 9550 3415 9537 3415 9516
      3394 9516 3396 9523 3389 9526 3390 9526
      3391 9527 3387 9529 3389 9533 3387 9534
TIME...MOT...LOC 1724Z 232DEG 46KT 3395 9535 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
DH
324 
WWUS54 KTSA 131734
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1134 AM CST Tue Dec 13 2022

OKC023-131745-
/O.CON.KTSA.TO.W.0037.000000T0000Z-221213T1745Z/
Choctaw OK-
1134 AM CST Tue Dec 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CST FOR
NORTHEASTERN CHOCTAW COUNTY...
    
At 1133 AM CST, a severe thunderstorm capable of producing a tornado
was located over Raymond Gary State Park, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Fort Towson...                    Raymond Gary State Park...
Swink...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3400 9536 3413 9529 3415 9516 3398 9516
      3396 9522 3396 9523 3395 9525
TIME...MOT...LOC 1733Z 232DEG 46KT 3401 9524 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DH
560 
WWUS54 KTSA 131741
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1141 AM CST Tue Dec 13 2022

OKC023-131750-
/O.EXP.KTSA.TO.W.0037.000000T0000Z-221213T1745Z/
Choctaw OK-
1141 AM CST Tue Dec 13 2022

...THE TORNADO WARNING FOR NORTHEASTERN CHOCTAW COUNTY WILL EXPIRE AT
1145 AM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 500 PM CST for southeastern
Oklahoma.

LAT...LON 3400 9536 3413 9529 3415 9516 3398 9516
      3396 9522 3396 9523 3395 9525
TIME...MOT...LOC 1740Z 232DEG 46KT 3405 9517 

$$

DH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Dec 13, 10:19 AM CST, 44 minutes earlier.

Area forecast discussion, Dec 13, 10:19 AM CST, 44 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1019 AM CST Tue Dec 13 2022

...New SHORT TERM...

.SHORT TERM...
(The rest of today )
Issued at 1011 AM CST Tue Dec 13 2022

Line of showers and storms moving into far ern OK this morning.
Severe potential into the early afternoon will remain along and
south of I-40 where best shear is in place despite limited
instability. Tornado watch for far SE OK remains in effect through 5 pm.
Next set of updated zones will mainly be based on latest trends
which seem a little faster per the latest hi res guidance. Post frontal
temperatures will remain mild today, so have left those as they are.

Updated ZFP/PFM/AFM out shortly.

&&

.LONG TERM...
(Tonight through Monday)
Issued at 247 AM CST Tue Dec 13 2022

A surface Pacific frontal boundary will push through the area this
evening, bringing a surge of much drier air into the region for
the next several days. Cooler and drier weather is expected
through much of the rest of the week as surface high pressure
settles in. Another quick moving mid level wave could provide a
chance for a few light showers across far southeast Oklahoma
Wednesday afternoon and evening, but better chances will remain
south and east of the area. Near normal temps are expected to
dominate the rest of the forecast period, though some big changes
could be in store heading into next week.

After this system passes, all eyes will be focused on an upcoming
pattern change and looking ahead at the possibility of an outbreak
of Arctic air into the region by next week. It continues to look
likely that we will see the coldest air of the season move into
the area by the middle of next week. Guidance continues to differ
on the timing and intensity of this Arctic intrusion, but it does
appear to turn much colder leading into Christmas. Some chances
at precipitation, including some wintry precipitation will also be
possible at the end of and beyond this forecast package, but
details will continue to be ironed out in the coming days.

Bowlan

&&

.AVIATION...
(12Z TAFS)
Issued at 533 AM CST Tue Dec 13 2022

A band of showers and thunderstorms will affect all sites this
morning, with IFR/LIFR conditions expected. Conditions will
improve to VFR by midday at the Oklahoma sites, and this afternoon
at the Arkansas sites. Gusty south to southeast winds this morning
will gradually diminish and shift to more south to southwest this
afternoon and evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  33  48  28 /  30   0   0   0
FSM   64  44  53  31 /  80   0  10   0
MLC   64  39  51  29 /  90   0   0   0
BVO   63  28  45  24 /  10   0   0   0
FYV   62  38  52  25 /  80   0   0   0
BYV   60  42  52  28 / 100  10  10   0
MKO   63  35  49  27 /  90   0   0   0
MIO   61  32  45  26 /  90   0   0   0
F10   64  35  50  27 /  80   0   0   0
HHW   63  43  54  32 /  80   0  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until noon CST today for OKZ057-058-062-063-068-
     069.

AR...Wind Advisory until noon CST today for ARZ001-002-010-011.

&&

SHORT TERM...23
LONG TERM....04
AVIATION...05
Hazardous weather outlook, Dec 13, 4:45 AM CST, 6 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
445 AM CST Tue Dec 13 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
445 AM CST Tue Dec 13 2022

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Far Southeast Oklahoma.
	ONSET...Mid Morning.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
A line of showers and thunderstorms will move across the region
this morning and early afternoon before exiting off to the east
later this afternoon. Storms are expected to stay mostly below
severe limits, though a few stronger wind gusts and hail will be
possible with storms across northeast Oklahoma early this morning.
A better severe risk will exist along and south of I-40 where
more instability is present and a few surface based storms could
occur. A low end tornado risk is possible with storms near the Red
River by mid morning as updrafts become better established in
that region. Locally heavy rainfall will also be possible with
these storms, where two inches of rain could fall in some isolated
locations by this afternoon.

Strong, gusty southerly winds will also be possible this morning
ahead of the line of storms as a low level jet intensifies. A few
gusts near 45 mph will be possible throughout the morning across
far northeast Oklahoma and northwest Arkansas where a wind
advisory is in effect through noon. Winds will die down some
following the passage of the line of storms, as the pressure
gradient relaxes.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY THROUGH MONDAY...No Hazards.

EXTENDED DISCUSSION...
Cooler and drier weather is expected behind the upper level system
moving through the area today. Near normal temperatures and
minimal precipitation chances look to extend into the weekend. A
chance could arrive for some precipitation by Sunday into Monday
with some winter precip possible if temperatures get cold enough.
Just beyond day 7, looks like a pattern change could occur with an
Arctic airmass possibly arriving by mid week next week,bringing
much colder temperatures and a chance at some wintry
precipitation.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Dec 13, 6:38 AM CST, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
638 AM CST Tue Dec 13 2022

OKZ065-066-131315-
Okmulgee OK-Okfuskee OK-
638 AM CST Tue Dec 13 2022

...Strong thunderstorms will impact portions of western Okmulgee and
Okfuskee Counties through 715 AM CST...

At 638 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Paden to near Wewoka.
Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Okemah...                         Okfuskee...
Henryetta...                      Boley...
Weleetka...                       Paden...
Bearden...                        Castle...
Clearview...                      Okmulgee State Park...
Pharoah...                        Bryant...
Mason...

This includes Interstate 40 in Oklahoma between mile markers 212 and
237.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3564 9629 3564 9619 3568 9619 3576 9600
      3529 9598 3529 9644 3546 9644 3546 9647
      3543 9650 3543 9652 3546 9654 3544 9657
      3541 9654 3539 9654 3540 9657 3552 9659
TIME...MOT...LOC 1238Z 242DEG 45KT 3547 9654 3516 9649

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 13, 7:14 AM CST, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
714 AM CST Tue Dec 13 2022

OKZ065>067-070-071-131345-
Muskogee OK-Okmulgee OK-Okfuskee OK-Wagoner OK-McIntosh OK-
714 AM CST Tue Dec 13 2022

...Strong thunderstorms will impact portions of northwestern
McIntosh, southwestern Wagoner, Okmulgee, northwestern Muskogee and
southeastern Okfuskee Counties through 745 AM CST...

At 713 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southwest of Beggs to near Weleetka.
Movement was east at 35 mph.

HAZARD...Wind gusts of 45 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Okmulgee...                       Henryetta...
Haskell...                        Morris...
Beggs...                          Weleetka...
Dewar...                          Schulter...
Boynton...                        Grayson...
Council Hill...                   Hoffman...
Stidham...                        Preston...
Lake Eufaula State Park...        Pharoah...
Bald Hill...                      Okmulgee State Park...
Redbird...                        Hitchita...

This includes Interstate 40 in Oklahoma between mile markers 229 and
260.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3594 9557 3531 9560 3529 9616 3573 9613
TIME...MOT...LOC 1313Z 251DEG 32KT 3570 9611 3531 9614

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Dec 13, 7:42 AM CST, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
742 AM CST Tue Dec 13 2022

OKZ066-067-070-131415-
Muskogee OK-Okmulgee OK-Wagoner OK-
742 AM CST Tue Dec 13 2022

...A strong thunderstorm will impact portions of southwestern
Wagoner, northeastern Okmulgee and northwestern Muskogee Counties
through 815 AM CST...

At 741 AM CST, Doppler radar indicated a strong thunderstorm near
Bald Hill, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Haskell...                        Morris...
Porter...                         Taft...
Boynton...                        Bald Hill...
Wainwright...                     Redbird...
Jamesville...                     Eram...
Choska...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3557 9592 3581 9595 3591 9552 3556 9550
TIME...MOT...LOC 1341Z 254DEG 25KT 3571 9585

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 13, 7:46 AM CST, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
746 AM CST Tue Dec 13 2022

OKZ065-071-073-131430-
Pittsburg OK-Okfuskee OK-McIntosh OK-
746 AM CST Tue Dec 13 2022

...A strong thunderstorm will impact portions of southwestern
McIntosh, central Pittsburg and southeastern Okfuskee Counties
through 830 AM CST...

At 745 AM CST, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Lamar. Another strong thunderstorm was near Dustin.
Both storms were moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Mcalester...                      Eufaula...
Hartshorne...                     Krebs...
Crowder...                        Alderson...
Canadian...                       Indianola...
Hanna...                          Stidham...
Raiford...                        Haywood...
Blocker...                        Vivian...
Arrowhead State Park...           Mcalester Regional Airport...
Lake Eufaula State Park...        Scipio...
Haileyville...                    Arpelar...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3533 9614 3538 9590 3538 9588 3539 9586
      3545 9556 3476 9557 3491 9609 3504 9608
      3505 9609 3506 9607 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9598 3529 9598
      3529 9614
TIME...MOT...LOC 1345Z 255DEG 25KT 3506 9607

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 13, 8:48 AM CST, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
848 AM CST Tue Dec 13 2022

OKZ071-073-074-131515-
Haskell OK-Pittsburg OK-McIntosh OK-
848 AM CST Tue Dec 13 2022

...A strong thunderstorm will impact portions of southwestern
Haskell, southeastern McIntosh and northeastern Pittsburg Counties
through 915 AM CST...

At 848 AM CST, Doppler radar indicated a strong thunderstorm 4 miles
south of Crowder, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Quinton...                        Crowder...
Canadian...                       Arrowhead State Park...
Blocker...                        Featherston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3533 9550 3510 9530 3503 9549 3503 9551
      3502 9551 3495 9569 3507 9580
TIME...MOT...LOC 1448Z 229DEG 38KT 3506 9566

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Dec 13, 10:44 AM CST, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1044 AM CST Tue Dec 13 2022

OKZ049-053-075-076-131715-
Choctaw OK-Latimer OK-Pushmataha OK-Le Flore OK-
1044 AM CST Tue Dec 13 2022

...Strong thunderstorms will impact portions of eastern Pushmataha,
southeastern Latimer, eastern Choctaw and southwestern Le Flore
Counties through 1115 AM CST...

At 1043 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southeast of Yanush to 4 miles southeast
of Snow to near Soper. Small hail is possible. Movement was
northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Hugo...                           Clayton...
Talihina...                       Fanshawe...
Sawyer...                         Rattan...
Soper...                          Albion...
Talimena State Park...            Tuskahoma...
Hugo Lake State Park...           Kiamichi...
Clayton Lake State Park...        Bengal...
Goodland...                       Yanush...
Messer...                         Nashoba...
Oleta...                          Cloudy...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 PM CST for southeastern
Oklahoma.

&&

LAT...LON 3392 9580 3434 9540 3471 9532 3498 9489
      3453 9492 3451 9494 3450 9505 3438 9504
      3402 9533
TIME...MOT...LOC 1643Z 241DEG 24KT 3467 9528 3437 9535 3401 9569

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 2:46 AM CSTWind AdvisoryTSAAdair, Cherokee, Craig, Delaware, Mayes, Ottawa9 hr
Dec 13, 5:55 AM CSTSpecial Weather StatementTSAOkfuskee35 min
Dec 13, 6:38 AM CSTSpecial Weather StatementTSAOkfuskee37 min
Dec 13, 7:14 AM CSTSpecial Weather StatementTSAMcIntosh, Okmulgee31 min
Dec 13, 7:42 AM CSTSpecial Weather StatementTSAOkmulgee33 min
Dec 13, 7:46 AM CSTSpecial Weather StatementTSAMcIntosh, Pittsburg44 min
Dec 13, 8:48 AM CSTSpecial Weather StatementTSAMcIntosh27 min
Dec 13, 10:44 AM CSTSpecial Weather StatementTSAChoctaw31 min
Dec 13, 11:11 AM CSTSpecial Weather StatementTSALeFlore34 min

Nearby

Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.